# SDR A6WA200540075

- Difficulty date: January 31, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE WILL NOT RELEASE.  LUBRICATED HANDLE IAW CRJ 200 AMM 12-20-52-640-803.  PERFORMED CHECK IAW CRJ 200 AMM 52-22-00-710-801.  (M)
